American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C06) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Seyedehsomayeh Hosseini and Mohamad R. Pouryayevali. On the metric projection onto prox-regular subsets of Riemannian manifolds. Proc. Amer. Math. Soc. 141 (2013) 233-244.
Abstract, references, and article information   
View Article: PDF

[2] Frédéric Bernard, Lionel Thibault and Nadia Zlateva. Prox-regular sets and epigraphs in uniformly convex Banach spaces: Various regularities and other properties. Trans. Amer. Math. Soc. 363 (2011) 2211-2247. MR 2746681.
Abstract, references, and article information   
View Article: PDF

[3] R. A. Poliquin, R. T. Rockafellar and L. Thibault. Local differentiability of distance functions. Trans. Amer. Math. Soc. 352 (2000) 5231-5249. MR 1694378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. A. Poliquin and R. T. Rockafellar. Prox-regular functions in variational analysis. Trans. Amer. Math. Soc. 348 (1996) 1805-1838. MR 1333397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. L. Dontchev and W. W. Hager. An inverse mapping theorem for set-valued maps . Proc. Amer. Math. Soc. 121 (1994) 481-489. MR 1215027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] René A. Poliquin. An extension of Attouch's theorem and its application to second-order epi-differentiation of convexly composite functions . Trans. Amer. Math. Soc. 332 (1992) 861-874. MR 1145732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Naoki Shioji. A further generalization of the Knaster-Kuratowski-Mazurkiewicz theorem . Proc. Amer. Math. Soc. 111 (1991) 187-195. MR 1045601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Rainwater. Yet more on the differentiability of convex functions . Proc. Amer. Math. Soc. 103 (1988) 773-778. MR 947656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1